A teen boy from Pittsburgh is having to be hospitalized after the second Wuhan coronavirus (Covid-19) injection from Pfizer caused him to develop severe myocarditis.
The parents of 17-year-old Alex Franks say he was perfectly healthy prior to getting “vaccinated” for the Chinese Virus, but that everything went downhill after he got jabbed at “warp speed” in accordance with Donald Trump’s mass injection program.
“It was the middle of the night,” Franks told local media about when he first started to develop severe adverse effects from the injection. “I was walking upstairs from the basement when I got a sudden constricting feeling in my chest.”
Franks’ parents immediately rushed their son to the hospital where it was determined that he had serious inflammation around his heart. Doctors refused to link the condition to the injection, but Franks’ parents have come to that conclusion all on their own.
“That’s when things became eye-opening for us because it became much more serious very, very fast,” Karen Franks stated.
The Centers for Disease Control (CDC) is supposedly looking into the matter to determine whether or not the “Operation Warp Speed” injection is linked to the boy’s serious health condition.
You can watch a news segment about the incident below. Read more…